# SDR DJFA2007044

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N497CW
- Make and model: Beech 400A
- Aircraft serial: RK297
- Aircraft time: 5,796 hours, 4,859 cycles
- Engine: Pwa JT15D5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TRIP NR 1161433 CREW REPORTED BURNING ODOR FROM CABIN TEMPERATURE RUNAWAY.  CREW REGAINED CONTROL OF CABIN TEMP AND RETURNED TO FIELD.  MAINTENANCE TROUBLESHOT THE SYSTEM BUT WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THE FAILURE HAS NOT REPEATED.
